# SDR 95FDEA00476

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 1183-1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND GOUGE ON SKIN BS 1183 TO 1342 STR 20 TO 27L.  REMOVED CORROSION FROM SKIN AND INSTALLED DOUBLER OVER AREA WHERE SKIN WAS REMOVED DUE TO GOUGE.  IAW FEDEX SRM 53-30-3.
